MAUDE Adverse Event Report: DENTSPLY LLC CAV.PLUS TAP-ON,220/240V,G136; SCALER, ULTRASONIC

DENTSPLY LLC CAV.PLUS TAP-ON,220/240V,G136; SCALER, ULTRASONIC
Catalog Number 8184002
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that while a customer using a cav.Plus tap-on,220/240v,g136, allegedly the tip got hot during use.No injury.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though results are not available as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.Unsuccessful attempts to retrieve suspect product for investigation/evaluation have been made and documented.Complaint will be reopened if suspect product or investigation result arrives per 8000-sop-038.

Brand Name
CAV.PLUS TAP-ON,220/240V,G136
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key23319106
Report Number2424472-2025-00262
Device Sequence Number4989331
Product Code ELC
UDI-Device IdentifierD00381840021
UDI-PublicD00381840021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8184002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/16/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown